# SDR NSV2008F00011

- Difficulty date: July 26, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N299CJ
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Weak
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF THE EMERGENCY LIGHT SYSTEM ON A LINE CHECK 7D AND 8D FLOOR PROXIMITY LIGHTS WERE NOT ILLUMINATING.  EMERGENCY LIGHT POWER SUPPLY 23LN WAS REPLACED IAW COLGAN AIR WORK CAR 33-60-025 AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (A)
